# SDR 6PMR202008250367

- Difficulty date: July 15, 2020
- Submitted: August 25, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8049
- Condition: Corroded
- Location: Bs 1175
- Part time: 6,414 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N279 DISCREPANCY: LT W/W INNER BULKHEAD WEB CORRODED AT PASS THRU BS 1175 LBL 0.  CORRECTIVE ACTION: CLEANED AND EVALUATED LT WW INNER BULKHEAD WEB ORIGINAL MATERIAL .130", MATERIAL LOSS .040", MATERIAL REMAINING .090", FOUND TO BE OUT OF LIMITS.  REPAIRED LT WW INNER BULKHEAD WEB AT STA 1175 LBL 0, IAW B757-200 SRM 53-40-14AD1 FIG 101 DETAIL VI AND PER E0 NR 20366-9 REV IR.
